# SDR CA020301001

- Difficulty date: February 28, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C 7216, FLT 5266 FROM ATW TO CVG. PRELIM INFO.AT 3000 FEET IN CLIMB RIGHT ENGINE SHUTDOWN DUE TO VIBRATION. RETURNED TO ATW. AFT END (LPTM) OF NR 2 ENGINE MISSING. RIGHT HORIZ STAB L/E DAMAGED. VERTICAL STAB APPARENTLY HAS A SMALL HOLE. NO CONFIRMATION OF ANY FUSELAGE PENETRATION OR DENTS. PIE FAIRING DAMAGED. MAINT CREW ALREADY ON GROUND AT ATW SENDING REPL ENGINE, 2 CORE COWLS, PIE FAIRING&JETPIPE CONE. MORE DETAILS WILL BE FURNISHED WHEN KNOWN. ENGINE IS ORIG EQUIP, DELIVERED ON FEB 26, 1998. NO PREVIOUS HISTORY ON ENGINE OTHER THAN ON FEB 10/11 IN ORLANDO FAN BLADES 7 THRU 28 BLENDED OUT FOR ROUGHNESS & R. INLET CROSION ON LOWER HALF REPD.ADD: 2-28-2002 NEGEL KEYS - ARRIVE D ON-SITE AT 22:00 APPROX
